MathSciNet Relay Station
MathSciNet bibliographic data
MR613853 20G15 (22E40)
Margulis, G. A.; Soĭfer, G. A. Maximal subgroups of infinite index in finitely generated linear groups. J. Algebra 69 (1981), no. 1, 1–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement